# SDR COMA9660164

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Left
- Part time: 5,314 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NR 1 HYD RESERVOIR AT 40 DEGREES.  FOUND NR 1 ENGINE DRIVEN PUMP LEAKING.  REPLACED HYDRAULIC PUMP.
